AL Dontchev
AL Dontchev
Verifierad e-postadress på umich.edu - Startsida
Titel
Citeras av
Citeras av
År
Implicit functions and solution mappings
AL Dontchev, RT Rockafellar
Springer Monographs in Mathematics. Springer 208, 2009
8502009
Well-posed optimization problems
AL Dontchev, T Zolezzi
Springer, 2006
6332006
Characterizations of strong regularity for variational inequalities over polyhedral convex sets
AL Dontchev, RT Rockafellar
SIAM Journal on Optimization 6 (4), 1087-1105, 1996
3291996
Difference methods for differential inclusions: a survey
A Dontchev, F Lempio
SIAM review 34 (2), 263-294, 1992
2571992
The radius of metric regularity
A Dontchev, A Lewis, R Rockafellar
Transactions of the American Mathematical Society 355 (2), 493-517, 2003
2152003
An inverse mapping theorem for set-valued maps
AL Dontchev, WW Hager
Proceedings of the American Mathematical Society 121 (2), 481-489, 1994
2101994
Perturbations, approximations and sensitivity analysis of optimal control systems
AL Dontchev, D AL
1981983
Second-order Runge--Kutta approximations in control constrained optimal control
AL Dontchev, WW Hager, VM Veliov
SIAM Journal on Numerical Analysis 38 (1), 202-226, 2000
1862000
Regularity and conditioning of solution mappings in variational analysis
AL Dontchev, RT Rockafellar
Set-Valued Analysis 12 (1-2), 79-109, 2004
1812004
The Euler approximation in state constrained optimal control
A Dontchev, W Hager
Mathematics of Computation 70 (233), 173-203, 2001
1662001
Lipschitzian stability in nonlinear control and optimization
AL Dontchev, WW Hager
SIAM Journal on Control and Optimization 31 (3), 569-603, 1993
1521993
Optimality, stability, and convergence in nonlinear control
AL Dontchev, WW Hager, AB Poore, B Yang
Applied Mathematics and Optimization 31 (3), 297-326, 1995
1501995
Error estimates for discretized differential inclusions
AL Dontchev, EM Farkhi
Computing 41 (4), 349-358, 1989
1321989
The Graves theorem revisited
AL Dontchev
Journal of Convex Analysis 3, 45-54, 1996
1231996
Local convergence of the Newton method for generalized equations
AL Dontchev
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 322 (4 …, 1996
1101996
Aubin criterion for metric regularity
AL Dontchev, M Quincampoix, N Zlateva
Journal of Convex Analysis 13 (2), 281, 2006
1082006
Implicit functions, Lipschitz maps, and stability in optimization
AL Dontchev, WW Hager
Mathematics of Operations Research 19 (3), 753-768, 1994
971994
Metric regularity of semi-infinite constraint systems
MJ Cánovas, AL Dontchev, MA López, J Parra
Mathematical programming 104 (2-3), 329-346, 2005
832005
Singular perturbation in Mayer’s problem for linear systems
AL Dontchev, VM Veliov
SIAM Journal on Control and Optimization 21 (4), 566-581, 1983
761983
Characterizations of Lipschitzian stability in nonlinear programming
A Dontchev, R Rockafellar
Mathematical Reviews 1001, 48107, 1998
751998
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20